... is so bad that i want to cry
Help I took my first dose of boniva nov. 8, I hurt so bad that I can't walk, or laid down. the pain?
Added 10 Nov 2010:
the pain started in my legs and feet , started moving up to my lower back and spine. It hurt my ribs all night, I also have a bad headache. Please help..
I had the same reaction to Boniva, and all the other osteoporosis medications they have out on the market. It took about three days for the severe pain to work out of my body, and at least another two weeks of all my bones aching really bad. I made an appointment with my primary care Doctor as soon as I could. Not all people react to this mediation this way however, it is not normal, I had severe abdominal pain, headaches, etc. Some are listed as reactions, I also had "hives", severe itching etc. Relax, though, you will get through this side affect, I'm just sorry people have to find out the hard way, we take the pill, and then, it's too late, we suffer what comes of this medicine. Please see your doctor OK... I no longer take anything for my osteoporosis, except calcium with vitamin D and that is also under the supervision of my Dr.
I wish you all the best, maybe your Dr. will give you something short term for the pain, I know how miserable it can feel.
My best of luck to you, and please check back, I pray you'll be fine.
- Boniva Information for Consumers
- Boniva Information for Healthcare Professionals (includes dosage details)
- Side Effects of Boniva (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Dec 2009 • 1 answer
Posted 24 Aug 2010 • 1 answer
Posted 30 Dec 2010 • 1 answer
Posted 10 May 2011 • 2 answers
Posted 23 Jan 2013 • 1 answer